Anadin : Anadin Extra Tablets 12

£1.75

Anadin Extra

For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra tablets contain a powerful combination of pain relieving ingredients:

  • Aspirin: to target the source of pain
  • Paracetamol: to help block the pain signals from reaching the brain
  • Caffeine: to accelerate pain relief

Effective relief from:

  • Headaches
  • General aches and pains, including dental pain, strains and sprains and period pain.

Each tablet contains 300mg of Aspirin, 200mg of Paracetamol and 45mg of Caffeine.

Anadin Extra is available in packs containing 8, 12, 16 or 32 tablets. The 32 tablet pack is available only from your pharmacy.

Dosage:

Adults, the elderly, and young persons aged 16 and over:
Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16 years, unless on the advice of a doctor. Do not take with any other paracetamol containing products. Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor.

Before you take this medicine

Do not take this medicine if any of the following apply to you:

  • You are allergic to aspirin, paracetamol, caffeine or any of the other ingredients listed on the back of pack or in the pack leaflet
  • You have or have ever had a stomach ulcer, perforation or bleeding
  • You suffer from haemophilia or from gout
  • You are in the last stages of pregnancy
  • You are breast-feeding

Talk to your doctor before taking this medicine if any of the following applies to you:

  • You suffer from asthma, allergic disease, dehydration, kidney or liver disease (including alcoholic liver disease) or G-6-PD deficiency (a hereditary condition leading to low red blood cell count)

Taking other medicines:

Do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulphinpyrazone).

Talk to a doctor or your pharmacist if you are taking any water tablets, certain cancer treatments (methotrexate), treatment for diarrhoea caused by gall bladder disease, or a lipid-lowering drug (cholestyramine), some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide, domperidone), steroid hormones (corticosteroids), treatments for epilepsy (phenytoin, valproate), blood pressure lowering treatments (ACE inhibitors), antacids, treatments for leg pain when walking (cilostazol), mifepristone, treatments for gout (probenecid), treatment of obesity (sibutramine) treatment of some depressive disorders (SSRIs, venlafaxine), and some asthma treatments (zafirlukast) or other NSAIDs.

There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Medicines can affect the unborn baby. Women should consult their doctor before using any medicines in pregnancy.

Always ask your pharmacist or doctor whether this medicine is suitable for you if you are taking any other medicines.

Please read the leaflet enclosed in the pack before use.

 


Add to Cart:

  • Model: PROD307
  • 0 Units in Stock


This product was added to our catalog on Friday 29 January, 2010.

Copyright © 2019 Manor Pharmacy. Powered by Zen Cart | Designed by Theme Valley